# SDR SWAA2020123038809

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 55,806 hours, 33,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FWD OF RIGHT WING OVERWING EXIT IS BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONS CHECKS GOOD, PER MM 33-51-01.
